Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 135, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 27, 2023, 11:13 PM CDT for Nicollet County, Renville County, Sibley County, Minnesota. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2023, 11:13 PM CDT (04:13 UTC)
- Expired
- Jul 28, 2023, 12:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Nicollet County, MN, Renville County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 90 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 11:30 PM CDT | TSTM WND DMG | 1 Sse Lafayette, MN | Delayed report, time estimated from radar. Lots of trees down and corn flattened along a line from Lafayette to North Mankato. |
| Jul 27, 11:40 PM CDT | TSTM WND DMG | 1 Se New Ulm, MN | Correct for time. Report from mPING: 3-inch tree limbs broken with time estimated based on radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3091 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1283 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.5
The text
As transmitted.
315
WUUS53 KMPX 280413
SVRMPX
MNC103-129-143-280500-
/O.NEW.KMPX.SV.W.0135.230728T0413Z-230728T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1113 PM CDT Thu Jul 27 2023
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southwestern Sibley County in central Minnesota...
Southeastern Renville County in central Minnesota...
Northwestern Nicollet County in south central Minnesota...
* Until midnight CDT.
* At 1113 PM CDT, a severe thunderstorm was located near Gibbon, or
16 miles northwest of New Ulm, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Gibbon around 1120 PM CDT.
Winthrop around 1135 PM CDT.
Lafayette around 1140 PM CDT.
Other locations impacted by this severe thunderstorm include
Klossner, St George, Fort Ridgely State Park and New Sweden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4431 9445 4433 9445 4435 9449 4440 9464
4439 9467 4443 9470 4445 9478 4465 9461
4459 9412 4426 9437
TIME...MOT...LOC 0413Z 295DEG 25KT 4452 9461
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff4 follow-up statements
782
WWUS53 KMPX 280425
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1125 PM CDT Thu Jul 27 2023
MNC129-280435-
/O.CAN.KMPX.SV.W.0135.000000T0000Z-230728T0500Z/
Renville MN-
1125 PM CDT Thu Jul 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENVILLE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4431 9445 4433 9445 4440 9464 4439 9467
4443 9470 4446 9466 4446 9463 4464 9458
4459 9412 4426 9437
TIME...MOT...LOC 0425Z 295DEG 25KT 4448 9450
$$
MNC103-143-280500-
/O.CON.KMPX.SV.W.0135.000000T0000Z-230728T0500Z/
Sibley MN-Nicollet MN-
1125 PM CDT Thu Jul 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHWESTERN SIBLEY AND NORTHWESTERN NICOLLET COUNTIES...
At 1125 PM CDT, a severe thunderstorm was located near Gibbon, or 12
miles north of New Ulm, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Winthrop around 1135 PM CDT.
Lafayette around 1140 PM CDT.
Other locations impacted by this severe thunderstorm include
Klossner, St George and New Sweden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4431 9445 4433 9445 4440 9464 4439 9467
4443 9470 4446 9466 4446 9463 4464 9458
4459 9412 4426 9437
TIME...MOT...LOC 0425Z 295DEG 25KT 4448 9450
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff256
WWUS53 KMPX 280435
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1135 PM CDT Thu Jul 27 2023
MNC103-143-280500-
/O.CON.KMPX.SV.W.0135.000000T0000Z-230728T0500Z/
Sibley MN-Nicollet MN-
1135 PM CDT Thu Jul 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHWESTERN SIBLEY AND NORTHWESTERN NICOLLET COUNTIES...
At 1134 PM CDT, severe thunderstorms were located along a line
extending from Winthrop to Lafayette to near New Ulm, moving east at
30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Gaylord and Courtland around 1150 PM CDT.
Other locations impacted by these severe thunderstorms include
Klossner and St George.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4440 9463 4447 9450 4458 9446 4457 9414
4426 9437 4431 9445 4433 9445
TIME...MOT...LOC 0434Z 291DEG 27KT 4455 9437 4446 9440 4434 9448
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff849
WWUS53 KMPX 280451
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1151 PM CDT Thu Jul 27 2023
MNC103-143-280500-
/O.CON.KMPX.SV.W.0135.000000T0000Z-230728T0500Z/
Sibley MN-Nicollet MN-
1151 PM CDT Thu Jul 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTH CENTRAL SIBLEY AND NORTH CENTRAL NICOLLET COUNTIES...
At 1150 PM CDT, severe thunderstorms were located along a line
extending from near Gaylord to 6 miles east of Lafayette to near
Courtland, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
south central Sibley and north central Nicollet Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4430 9443 4444 9434 4452 9429 4450 9419
4426 9437
TIME...MOT...LOC 0450Z 295DEG 25KT 4451 9424 4442 9427 4430 9435
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff246
WWUS53 KMPX 280459
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1159 PM CDT Thu Jul 27 2023
MNC103-143-280508-
/O.EXP.KMPX.SV.W.0135.000000T0000Z-230728T0500Z/
Sibley MN-Nicollet MN-
1159 PM CDT Thu Jul 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SIBLEY AND NORTH
CENTRAL NICOLLET COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.
LAT...LON 4430 9443 4444 9434 4452 9429 4450 9419
4426 9437
TIME...MOT...LOC 0458Z 295DEG 25KT 4449 9418 4440 9421 4428 9429
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 9:13 PM CDT, 2 hours earlier.
Area forecast discussion, Jul 27, 9:13 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
913 PM CDT Thu Jul 27 2023
.UPDATE...
Issued at 840 PM CDT Thu Jul 27 2023
Disorganized, lines of thunderstorms are currently present from
central MN into northern half of WI. These mostly zonal lines have
formed due to various boundaries (convective outflows, a surface
trough and trailing cold front) interacting within the very moist, unstable
air. While most of the severe weather threat has diminished,
training storms have been observed and are expected to continue for
the next several hours. MPX 00z ROAB shows PWATs exceeding 1.8" and
a very high freezing level, which should allow for very heavy
rainfall rates. As such, have issued a Flash Flood Watch for portions
of east-central MN (including the Twin Cities metro) and all of our
WI counties until 4 AM Friday morning.
&&
.DISCUSSION...(This evening through Thursday)
Issued at 321 PM CDT Thu Jul 27 2023
Key Messages:
- Today and overnight, high impact severe weather possible across
mainly eastern Minnesota and west central Wisconsin. Damaging wind
greater than 75 mph, and hail larger than tennis balls are possible
with the storms.
- Friday, additional severe storms are possible, but this depends on
how the overnight storms play out.
- Looking ahead, temperatures will be more seasonable next week,
with occasional chances for thunderstorms.
Discussion...
Today and tonight…There is potential for high impact severe weather
later this afternoon into early tonight. Storms that develop will
have the potential for very large hail and damaging wind. The main
driver behind this set up is extreme amounts of instability due to
the hot and humid surface conditions, together with dry mid levels of
the atmosphere. The end result is MLCAPE values of over 4000 J/kg.
In addition, deep layer shear was on the order of 40 kts, which means
organized convection with strong updrafts. However, the 0-1km shear
was less than 10 kts, and the effective helicity was around 100 kts
or less. For this reason, the main threat with these storms is very
large hail, especially once they develop. After that, HiRes models
support the idea of a cold pool developing and these storms
congealing into a line, with strong winds becoming the primary
threats. Additional development is possible into the overnight hours,
but the main concern is between now and midnight. The main takeaway
from all of this is to continue to monitor the forecast, and know
where to seek shelter if warnings are issued for your location later
today.
Friday…There is a conditional threat for severe weather across
southern Minnesota into west central Wisconsin, but a lot will depend
on how the overnight convection plays out. Current thinking is that
the atmosphere will have time to destabilize with another round of
storms developing during the afternoon and evening. Once again the
deep layer shear and CAPE profiles would support severe weather.
There is a marginal risk of severe storms, but this could get
adjusted once the first round of storms moves through. A lot will
depend on where the boundaries set up, as cold air advection will be
moving in from the north.
Saturday through Thursday…A weak cold font is forecast to move
through the region and bring a slight reprieve from the heat and
humidity. This will also bring dry conditions over the weekend. Where
this frontal boundary eventually ends up and how quickly it returns
northward will determine when and where rain chances return.
Northwest flow will bring a few weak systems across the region, and
these could spark showers and thunderstorms across the Upper Midwest,
but the majority of the precipitation will be focused along the
aforementioned boundary which should be across the Upper Missouri
River basin. No changes were made to the blended forecast, and there
are small chances for precipitation next week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 603 PM CDT Thu Jul 27 2023
A small cluster of storms has formed just east of RWF along a
boundary that stretches zonally across south-central MN. Expecting
a broken line of storms to develop along this boundary within the
next 1-2 hours as the incoming shortwave approaches. These storms
will then move east, likely affecting MSP, MKT, RNH, and EAU into
late this evening. Conditions could drop to IFR with the heavy rain
and any wind gusts from the storms would likely be strong. Once the
storms exit to our east early Friday morning, VFR conditions expected
the remainder of the period with scattered high clouds. Southerly
winds this evening become northeasterly overnight and then trend more
northerly tomorrow afternoon. Aside from gusts from storms, speeds
will be between 5-10 knots.
KMSP...Potential for 2 rounds of storms tonight, with the first round
possible between 01-05z. These storms should be the strongest with
IFR conditions and strong wind gusts possible. Another round of
storms is possible after 2am as the cold front moves through.
/OUTLOOK FOR KMSP/
Sat...VFR. Wind N 5-10 kts.
Sun...VFR. Wind NE 10-15 kts.
Mon...VFR. Wind SE 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Flood Watch until 4 AM CDT Friday for Anoka-Carver-Chisago-Dakota-
Hennepin-Isanti-Ramsey-Scott-Sherburne-Washington-Wright.
WI...Flood Watch until 4 AM CDT Friday for Barron-Chippewa-Dunn-Eau
Claire-Pepin-Pierce-Polk-Rusk-St. Croix.
&&
UPDATE...CTG
DISCUSSION...JRB
AVIATION...CTGHazardous weather outlook, Jul 27, 1:36 PM CDT, 9 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 136 PM CDT Thu Jul 27 2023 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 281845- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 136 PM CDT Thu Jul 27 2023 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Excessive heat is expected today with Heat Index values of 100 to 110 degrees this afternoon. Severe thunderstorms are possible late this afternoon through the overnight hours. Large hail & damaging winds are the main hazards, along with locally heavy rain. The greatest risk for severe storms will be from central Minnesota into northwest Wisconsin, where there is an Enhanced Risk (risk level 3 of 5) of severe weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible Friday, along with the chance for isolated severe weather. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon and evening.
In the hours before
Local storm report, Jul 27, 9:21 PM CDT, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
921 PM CDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Hail Litchfield 45.12N 94.53W
07/27/2023 M0.88 inch Meeker MN Trained Spotter
Trained Spotter measured nickel sized hail
in Litchfield, MN.
&&
RMDLocal storm report, Jul 27, 9:24 PM CDT, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
924 PM CDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Hail 1 NNE Litchfield 45.13N 94.52W
07/27/2023 E1.00 inch Meeker MN Public
Report from mPING: Quarter (1.00 in.). Time
estimated via radar.
&&
RMDLocal storm report, Jul 27, 9:33 PM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
933 PM CDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM Hail 1 W Rush City 45.68N 92.98W
07/27/2023 E1.50 inch Chisago MN Public
Report from mPING: Ping Pong Ball (1.50
in.).
&&
RMDLocal storm report, Jul 27, 9:41 PM CDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
941 PM CDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Rain 1 N Andover 45.26N 93.30W
07/27/2023 M1.50 inch Anoka MN Trained Spotter
Trained Spotter measured 1.5 inches of rain
from 8:30 PM to 9:15 PM storm.
&&
RMDLocal storm report, Jul 27, 9:43 PM CDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
943 PM CDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Hail Lake Lillian 44.95N 94.88W
07/27/2023 M1.00 inch Kandiyohi MN Emergency Mngr
Emergency Management reported quarter size
hail in the city of Lake Lillian, MN.
&&
RMDLocal storm report, Jul 27, 10:57 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1057 PM CDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Hail 3 SE Weber 45.44N 93.08W
07/27/2023 M1.25 inch Isanti MN Public
Delayed report via Facebook, mix of quarter
to half dollar sized hail.
&&
TDHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:06 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti | 39 min |
| Jul 27, 7:14 PM CDT | Severe Thunderstorm Warning | MPX | Anoka | 46 min |
| Jul 27, 7:27 PM CDT | Special Weather Statement | MPX | Renville | 33 min |
| Jul 27, 7:39 PM CDT | Special Weather Statement | MPX | Meeker | 36 min |
| Jul 27, 7:40 PM CDT | Flood Watch | MPX | Anoka, Carver, Chisago, Dakota, Hennepin, Isanti and 5 more | 4 hr |
| Jul 27, 7:56 PM CDT | Special Weather Statement | MPX | Wright | 34 min |
| Jul 27, 8:16 PM CDT | Special Weather Statement | MPX | Sherburne | 44 min |
| Jul 27, 8:21 PM CDT | Special Weather Statement | MPX | Meeker | 39 min |
| Jul 27, 8:43 PM CDT | Severe Thunderstorm Warning | MPX | Meeker | 32 min |
| Jul 27, 8:53 PM CDT | Special Weather Statement | MPX | Kandiyohi | 37 min |
| Jul 27, 8:58 PM CDT | Special Weather Statement | MPX | Anoka | 47 min |
| Jul 27, 8:59 PM CDT | Special Weather Statement | MPX | Sherburne | 46 min |
| Jul 27, 9:25 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 35 min |
| Jul 27, 9:47 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 28 min |
| Jul 27, 11:49 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 56 min |
| Jul 28, 12:22 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Waseca | 40 min |
| Jul 28, 12:58 AM CDT | Special Weather Statement | MPX | Steele, Waseca | 47 min |
| Jul 28, 2:58 PM CDT | Special Weather Statement | MPX | Mille Lacs | 47 min |
| Jul 28, 3:05 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 25 min |
| Jul 28, 3:36 PM CDT | Special Weather Statement | MPX | Isanti | 39 min |
| Jul 28, 3:49 PM CDT | Special Weather Statement | MPX | Sherburne | 41 min |
| Jul 28, 4:16 PM CDT | Special Weather Statement | MPX | Hennepin | 44 min |
| Jul 28, 4:22 PM CDT | Special Weather Statement | MPX | Hennepin | 38 min |
| Jul 28, 4:34 PM CDT | Special Weather Statement | MPX | Dakota | 26 min |
| Jul 28, 4:37 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin | 38 min |
| Jul 28, 4:43 PM CDT | Special Weather Statement | MPX | Ramsey | 47 min |
| Jul 28, 4:59 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 31 min |
| Jul 28, 5:06 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 39 min |
| Jul 28, 5:19 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 26 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.